Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 10, Pages 1751–1769 (Mi zvmmf760)  

This article is cited in 1 scientific paper (total in 1 paper)

Some problems concerning expansions of functions in double Fourier–Laguerre–Jacobi series

V. A. Abilova, M. V. Abilovb, M. K. Kerimovc

a Daghestan State University
b Daghestan State Technical University
c Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1620 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:10, 1665–1683

Bibliographic databases:
UDC: 517.518.476
MSC: Primary 42C05; Secondary 42B10, 42C10, 33C45, 41A58
Received: 26.04.2004

Citation: V. A. Abilov, M. V. Abilov, M. K. Kerimov, “Some problems concerning expansions of functions in double Fourier–Laguerre–Jacobi series”, Zh. Vychisl. Mat. Mat. Fiz., 44:10 (2004), 1751–1769; Comput. Math. Math. Phys., 44:10 (2004), 1665–1683

Citation in format AMSBIB
\Bibitem{AbiAbiKer04}
\by V.~A.~Abilov, M.~V.~Abilov, M.~K.~Kerimov
\paper Some problems concerning expansions of functions in double Fourier--Laguerre--Jacobi series
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 10
\pages 1751--1769
\mathnet{http://mi.mathnet.ru/zvmmf760}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129882}
\zmath{https://zbmath.org/?q=an:1114.42009}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 10
\pages 1665--1683


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf760
  • http://mi.mathnet.ru/eng/zvmmf/v44/i10/p1751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Abilov, M. K. Kerimov, E. V. Selimkhanov, “On some estimates for best approximations of bivariate functions by Fourier–Jacobi sums in the mean”, Comput. Math. Math. Phys., 57:10 (2017), 1559–1576  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:268
    Full text:98
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022